# SDR 9512352702

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Corroded
- Location: Fs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE BS 287 NOSE LANDING GEAR WHEELWELL VERTICAL STIFFENER AT RBL 30.  REPAIRED STIFFENER (P/N 65-18414-36) PER EA 27-98936.
